Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 25, 2025, 5:01 PM EDT for Palm Beach County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 5:01 PM EDT (21:01 UTC)
- Expired
- Jun 25, 2025, 5:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 121 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
818
WUUS52 KMFL 252101
SVRMFL
FLC099-252145-
/O.NEW.KMFL.SV.W.0067.250625T2101Z-250625T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
501 PM EDT Wed Jun 25 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
West central Palm Beach County in southeastern Florida...
* Until 545 PM EDT.
* At 501 PM EDT, severe thunderstorms were located along a line
extending from near Lake Harbor to near Okeelanta, moving west at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta, and Belle Glade
Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2651 8060 2652 8088 2660 8089 2675 8089
2675 8090 2676 8090 2676 8071
TIME...MOT...LOC 2101Z 090DEG 12KT 2675 8079 2656 8070
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter2 follow-up statements
375
WWUS52 KMFL 252118
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
518 PM EDT Wed Jun 25 2025
FLC099-252145-
/O.CON.KMFL.SV.W.0067.000000T0000Z-250625T2145Z/
Palm Beach FL-
518 PM EDT Wed Jun 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WEST CENTRAL PALM BEACH COUNTY...
At 517 PM EDT, severe thunderstorms were located along a line
extending from near Lake Harbor to near Okeelanta, moving west at 15 to 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2652 8069 2652 8088 2657 8089 2675 8089
2675 8090 2676 8090 2676 8073
TIME...MOT...LOC 2117Z 090DEG 12KT 2675 8085 2656 8076
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter283
WWUS52 KMFL 252135
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
535 PM EDT Wed Jun 25 2025
FLC099-252145-
/O.EXP.KMFL.SV.W.0067.000000T0000Z-250625T2145Z/
Palm Beach FL-
535 PM EDT Wed Jun 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 545 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2652 8069 2652 8088 2657 8089 2675 8089
2675 8090 2676 8090 2676 8073
TIME...MOT...LOC 2135Z 090DEG 12KT 2675 8085 2656 8076
$$
BaxterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:23 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 25, 2:23 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Miami FL 223 PM EDT Wed Jun 25 2025 ...New SHORT TERM, LONG TERM, MARINE, BEACHES... .SHORT TERM... (Rest of today through Thursday) Issued at 154 PM EDT Wed Jun 25 2025 An upper-low across the Bahamas will translate west over the next couple of days allowing for enhanced seabreeze convection across the gulf coast through the remainder this afternoon and areawide on Thursday. Otherwise, mainly stable conditions to prevail inland through the overnight hours with widely scattered showers and thunderstorms possible across the Atlantic coastal waters and adjacent coastal counties near daybreak. Overnight lows to range from the upper 60s inland and across the west coast to the mid to upper 70s across the east coast. The upper-low will become centered across the Florida peninsula on Thursday allowing for widespread convection areawide. A few storms could produce strong winds. Highs on Thursday to range from the mid to upper 80s along the coast to the lower 90s inland. && .LONG TERM... (Thursday night through next Tuesday) Issued at 154 PM EDT Wed Jun 25 2025 An upper-low across Florida to migrate north into the southeast CONUS, eventually being absorbed by more pronounced upper-low translating west from the Bahamas. This progression of upper-level disturbances will maintain enough instability to support enhanced seabreeze convection each day through the weekend into early next week. Temperatures to range from the upper 80s to lower 90s each day with overnight lows around 70. && .AVIATION... (18Z TAFS) Issued at 119 PM EDT Wed Jun 25 2025 VCSH conditions expected across the east coast while VCTS conditions may be possible across KAPF through the late afternoon hours. With the exception of a few east coast showers, mainly dry conditions expected overnight with winds light and variable areawide. Winds to become southeast 5 to 10 knots on Thursday with VCTS conditions possible across coastal east Florida by late morning. && .MARINE... Issued at 154 PM EDT Wed Jun 25 2025 East winds will become southeast tonight into Thursday. Seas in the Atlantic and Gulf generally 2 ft or less. Thunderstorms possible each day over the next week which may result in locally hazardous winds and seas. && .BEACHES... Issued at 154 PM EDT Wed Jun 25 2025 With easterly flow in place, rip current risk will remain elevated through this afternoon. The risk lessens beginning Thursday as the flow weakens and becomes more southeasterly. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 89 80 91 / 60 80 30 50 West Kendall 74 89 75 91 / 50 70 30 50 Opa-Locka 78 91 80 92 / 50 80 30 50 Homestead 76 89 79 90 / 60 80 30 40 Fort Lauderdale 77 88 79 90 / 50 80 30 50 N Ft Lauderdale 76 88 79 90 / 50 80 30 50 Pembroke Pines 79 93 81 94 / 50 80 30 50 West Palm Beach 76 89 78 91 / 40 80 30 60 Boca Raton 76 91 78 92 / 60 80 30 50 Naples 72 90 74 91 / 50 80 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...99 LONG TERM....99 AVIATION...99
In the hours before
Special weather statement, Jun 25, 3:01 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Wed Jun 25 2025
FLZ069-070-251915-
Coastal Collier County FL-Inland Collier County FL-
301 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southwestern Collier
County through 315 PM EDT...
At 301 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Cape Romano, or near Marco Island, moving
west at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marco Island, Royal Palm Hammock, Cape Romano, Key Marco, and
Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2595 8167 2596 8168 2597 8166 2598 8175
2601 8159 2587 8150 2588 8153 2592 8155
2592 8156 2590 8154 2590 8163 2594 8165
2584 8168 2589 8171 2593 8168 2590 8172
2596 8175
TIME...MOT...LOC 1901Z 078DEG 17KT 2590 8163
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jun 25, 4:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
456 PM EDT Wed Jun 25 2025
FLZ067-252130-
Inland Palm Beach County FL-
456 PM EDT Wed Jun 25 2025
...Strong thunderstorms will impact portions of northeastern Hendry
and west central Palm Beach Counties through 530 PM EDT...
At 456 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Lake Harbor to
6 miles southeast of Okeelanta. Movement was west at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta, and Belle Glade Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2678 8073 2675 8072 2674 8071 2675 8070
2649 8056 2648 8088 2675 8089 2673 8085
2670 8082 2670 8078 2669 8074 2670 8072
2674 8073 2676 8075
TIME...MOT...LOC 2056Z 093DEG 10KT 2676 8078 2652 8065
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 25, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 14 min |
| Jun 25, 3:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 25, 3:49 PM EDT | Special Marine Warning | MFL | 20 min | |
| Jun 25, 4:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jun 25, 5:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 25, 5:13 PM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Jun 25, 5:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jun 25, 6:39 PM EDT | Special Weather Statement | MFL | Hendry | 51 min |
| Jun 25, 7:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.